# SDR A6WA202412138845

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 44,426 hours, 43,330 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 0879
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 7,242 hours, 7,677 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED ANTISKID IB AND PAKING BRAKE SOV CAUTION MESSAGES AFTER GEAR SELECTED TO UP POSITION. GEAR INDICATED DOWN 3 GREEN WITH GEAR LEVER IN UP POSITION DID NOT RECEIVE GEAR DISAGREE WARNING. DID NOT EXCEED SPEED LIMITATIONS REMAINED UNDER 250 KTS.  AIRCRAFT REMOVED FROM SERVICE.   PERFORMED OPS CHECK OF ANTI SKID SYSTEM IAW AMM 32-44-00. OPS CHECK    GOOD. INTERROGATED PSEU AND RECEIVED CODE DI 11 DWN OFF AND TS PER FIM 32-40-00 FOR PARKING BRAKE SOV MSG AND DID NOT RECIVE 28V AT P1GH PIN  1 AND PIN 2. SUSPECT LANDING GEAR CONTROL HANDLE OR LANDING GEAR CONTROL PANEL. REF FIM 32-60-00. FURTHER TS REQUIRED. INSTALLED LANDING GEAR PINS AND REMOVED FLAGS IAW AWA SUP 11-054A. IN PREPARATION FOR FERRY FLIGHT. REF W/O 339143 WC 4 AND 5 FOR WORK PERFORMED. (REMOVED AND REPLACED GEAR CONTROL HANDLE OPS CHECKED GOOD.
